# SDR SWIA201231393

- Difficulty date: July 24, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 30,270 hours, 24,278 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD MAIN TIRE WAS BLOWN AND FLAT.  (FLT 6222)  REPLACED NR 3 AND 4 MAIN LANDING GEAR WHEEL ASSEMBLIES AND NR 4 WHEEL SPEED TRANSDUCER.  P/N: 5010571-1, S/N OFF: SEP04-6652, P/N: 5010571-1, S/N OFF: SEP11-0859.
